Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP and lower adominal pain
May 29, 2005

I'm on my third day of PEP. I have this constant feeling of lower adominal pain. It's like a dull ache. I wonder if it is my kidneys or liver reacting to the meds. I know it is normal to have stomach sickness and feel fatigued..but is this normal too? Also, have any tips on getting over the fatigue and trying to live normal for the next 28 days?

Response from Dr. Henry

A wide variety of abdominal complaints are often experienced by persons starting HIV drugs. Taking the meds with meals, exercising, stayig well hydrated-all can help some patients. Depending on the specific complaint, other symptomatic meds can be prescribed for a short time (your primary care doc or person prescribing PEP should be kept informed of the symptoms your are describing). Often the GI symptoms will improve with more time and generally will clear after the 28 days of PEP. KH



Previous
drooping eye lid
Next
Vomitting feeling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement